# SDR SCNA20240709270

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,698 hours, 28,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L SLIDE MAKING LOUD THUMP THROUGHOUT FLIGHT. PRESSURIZED A/C REF AMM 05-51-91. NO NOISE FROM 1L DOOR OR SLIDE NOTED. A/C OKAY FOR SERVICE
